Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The cluster symplectic double and moduli spaces of local systems


Author: Dylan G. L. Allegretti
Journal: Proc. Amer. Math. Soc. 145 (2017), 5191-5204
MSC (2010): Primary 13F60, 53D30
DOI: https://doi.org/10.1090/proc/13726
Published electronically: June 16, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a conjecture of Fock and Goncharov which provides a birational equivalence of a cluster variety called the cluster symplectic double and a certain moduli space of local systems associated to a surface.


References [Enhancements On Off] (What's this?)

  • [1] D. G. L. Allegretti, Laminations from the symplectic double, arXiv:1410.3035 [math.GT], 2014.
  • [2] Vladimir Fock and Alexander Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Publ. Math. Inst. Hautes Études Sci. 103 (2006), 1-211. MR 2233852, https://doi.org/10.1007/s10240-006-0039-4
  • [3] V. V. Fock and A. B. Goncharov, The quantum dilogarithm and representations of quantum cluster varieties, Invent. Math. 175 (2009), no. 2, 223-286. MR 2470108, https://doi.org/10.1007/s00222-008-0149-3
  • [4] V. V. Fock and A. B. Goncharov, Symplectic double for moduli spaces of G-local systems on surfaces, Adv. Math. 300 (2016), 505-543. MR 3534840, https://doi.org/10.1016/j.aim.2016.03.026
  • [5] Sergey Fomin and Andrei Zelevinsky, Cluster algebras. I. Foundations, J. Amer. Math. Soc. 15 (2002), no. 2, 497-529. MR 1887642, https://doi.org/10.1090/S0894-0347-01-00385-X

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13F60, 53D30

Retrieve articles in all journals with MSC (2010): 13F60, 53D30


Additional Information

Dylan G. L. Allegretti
Affiliation: School of Mathematics and Statistics, University of Sheffield, Sheffield S3 7RH, United Kingdom

DOI: https://doi.org/10.1090/proc/13726
Keywords: Cluster variety, moduli of local systems
Received by editor(s): July 24, 2016
Received by editor(s) in revised form: July 27, 2016, and January 17, 2017
Published electronically: June 16, 2017
Additional Notes: This work was partially supported by NSF grant DMS-1301776
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society